MathSciNet Relay Station
MathSciNet bibliographic data
MR1654667 (99f:73080) 73V05
Farhat, Charbel; Lacour, Catherine; Rixen, Daniel Incorporation of linear multipoint constraints in substructure based iterative solvers. I. A numerically scalable algorithm. Internat. J. Numer. Methods Engrg. 43 (1998), no. 6, 997–1016.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement